# SDR TRAX200700406

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 22,586 hours, 19,710 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TOP COWLING ON LEFT ENGINE NR 1 MISSING ON POSTFLIGHT.  COWLING WAS PRESENT ON PREFLIGHT.  IT WAS CHANGED IN MCN MTC OVERNIGHT.
